×

zbMATH — the first resource for mathematics

Attracting and invariant sets for a class of impulsive functional differential equations. (English) Zbl 1154.34393
Summary: A class of nonlinear and nonautonomous functional differential systems with impulsive effects is considered. By developing a delay differential inequality, we obtain the attracting set and invariant set of the impulsive system. An example is given to illustrate the theory.

MSC:
34K45 Functional-differential equations with impulses
34K20 Stability theory of functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Lakshmikantham, V.; Bainov, D.D.; Simeonov, P.S., Theory of impulsive differential equations, (1989), World Scientific Singapore · Zbl 0719.34002
[2] Bainov, D.D.; Simeonov, P.S., Systems with impulse effect: stability theory and applications, (1989), Ellis Horwood Limited Chichester · Zbl 0676.34035
[3] Gopalsamy, K.; Zhang, B.G., On delay differential equation with impulses, J. math. anal. appl., 139, 110-122, (1989) · Zbl 0687.34065
[4] Anokhin, A.; Berezansky, L.; Braverman, E., Exponential stability of linear delay impulsive differential equations, J. math. anal. appl., 193, 923-941, (1995) · Zbl 0837.34076
[5] Yan, J., Stability theorems of perturbed linear system with impulse effect, Port. math., 53, 43-51, (1996) · Zbl 0843.34052
[6] Shen, J.H., Razumikhin techniques in impulsive functional differential equations, Nonlinear anal., 36, 119-130, (1999) · Zbl 0939.34071
[7] Akhmetov, M.U.; Zafer, A., Stability of the zero solution of impulsive differential equations by the Lyapunov second method, J. math. anal. appl., 248, 69-82, (2000) · Zbl 0965.34007
[8] Liu, X.; Ballinger, G., Uniform asymptotic stability of impulsive delay differential equations, Comput. math. appl., 41, 903-915, (2001) · Zbl 0989.34061
[9] Yu, J.S., Stability for nonlinear delay differential equations of unstable type under impulsive perturbations, Appl. math. lett., 14, 849-857, (2001) · Zbl 0992.34055
[10] Xu, D.; Yang, Z., Impulsive delay differential inequality and stability of neural networks, J. math. anal. appl., 305, 107-120, (2005) · Zbl 1091.34046
[11] Sawano, K., Positively invariant sets for functional differential equations with infinite delay, Tôhoku math. J., 32, 557-566, (1980) · Zbl 0471.34056
[12] Seifert, G., Positively invariant closed sets for systems of delay differential equations, J. differential equations, 22, 292-304, (1976) · Zbl 0332.34068
[13] Siljak, D.D., Large-scale dynamic system: stability and structure, (1978), Elsevier North-Holland · Zbl 0382.93003
[14] Lakshmikantham, V.; Leela, S., Differential and integral inequalities, vol. I, (1969), Academic Press New York · Zbl 0177.12403
[15] Razgulin, A.V., The attractor of the delayed functional-differential diffusion equation. numerical methods in mathematical physics, Comput. math. model., 8, 181-186, (1997)
[16] Xu, D.; Li, S.; Zhou, X.; Pu, Z., Invariant set and stable region of a class of partial differential equations with time delays, Nonlinear anal. real world appl., 2, 161-169, (2001) · Zbl 0981.35094
[17] Xu, D.; Zhao, H., Invariant and attracting sets of Hopfield neural networks with delay, Internat. J. systems sci., 32, 863-866, (2001) · Zbl 1003.92002
[18] Zhao, H., Invariant set and attractor of nonautonomous functional differential systems, J. math. anal. appl., 282, 437-443, (2003) · Zbl 1048.34124
[19] Halanay, A., Differential equations: stability, oscillations, time lages, (1966), Academic Press New York
[20] Gopalsamy, K., Stability and oscillations in delay differential equations of population dynamics, (1992), Kluwer Dordrecht · Zbl 0752.34039
[21] Berman, A.; Plemmons, R.J., Nonnegative matrices in mathematical sciences, (1979), Academic Press New York · Zbl 0484.15016
[22] Horn, R.A.; Johnson, C.R., Matrix analysis, (1985), Cambridge University Press · Zbl 0576.15001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.